Universidad Complutense de Madrid
E-Prints Complutense

Sobre algunos espacios de Banach de funciones vectoriales

Impacto

Downloads

Downloads per month over past year



Bombal Gordón, Fernando (1988) Sobre algunos espacios de Banach de funciones vectoriales. Gaceta matemática , 1 (1). pp. 35-46. ISSN 0016-3805


URLURL Type
http://gaceta.rsme.es/Organisation




Item Type:Article
Uncontrolled Keywords:Banach spaces.
Subjects:Sciences > Mathematics > Topology
ID Code:19860
Deposited On:08 Feb 2013 09:34
Last Modified:08 Feb 2013 09:34

Origin of downloads

Repository Staff Only: item control page